# SDR SWAA2022063014995

- Difficulty date: June 3, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 59,194 hours, 39,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CARGO BAY AFT BULKHEAD SUPPORT LOWER ATTACH ANGLE AT LBL 10 BS 847+18. / [01] REMOVED AND REPLACED AFT CARGO BAY AFT BULKHEAD SUPPORT LOWER ATTACH ANGLE(SUPPORT BRACKET) AT LBL 10 BS 847+18; PN#149A8109-21 IAW SRM 51-40-02 AND IAW DWG#149A8102;[02] CRACKED ON AFT CARGO BAY AFT BULKHEAD SUPPORT LOWER ATTACH ANGLE(SUPPORT BRACKET) AT LBL 10 BS 847+18 FOUND TO BE OUT OF LIMITS DUE TO NO SRM ALLOWABLE DAMAGE. PART IS TO BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02 PAR 9C;[03] VERIFIED CORRECTIVE ACTION 1-2;[04] UPDATED MEASUREMENTS
